Accueil > Résultats de la recherche > Suite de la publication

INDIRECT BOUNDARY EXACT CONTROLLABILITY OF A MULTIDIMENSIONAL SYSTEM OF COUPLED WAVE EQUATIONS IN A REGULAR DOMAIN

In this work, we study the exact controllability of a system of two coupled wave equations. We first show that this system has a solution in the space of the usual energy; and using a method adapted multipliers, we found two observability inequalities that allow us to study the existence of a border control that returns the system to a state of equilibrium.


Auteur(s) : Cheikh Seck and Thierno Sarr
Pages : 30-40
Année de publication : 2020
Revue : Journal of Pure and Applied Mathematics: Advances and Applications
N° de volume : 23, Number 1,
Type : Article
Mise en ligne par : SECK Cheikh